DCDS
Classification for positive solutions of degenerate elliptic system
Yuxia Guo Jianjun Nie
Discrete & Continuous Dynamical Systems - A 2018, 0(0): 1-19 doi: 10.3934/dcds.2018130

In this paper, by using the Alexandrov-Serrin method of moving plane combined with integral inequalities, we obtained the complete classification of positive solution for a class of degenerate elliptic system.

keywords: Liouville theorem moving plane degenerate elliptic system

Year of publication

Related Authors

Related Keywords

[Back to Top]